# SDR CALA2025032603190

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 64,123 hours, 23,523 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT THRU/FL220 LEFT FWD OVERWING CAUTION MSG. PRESSURIZATION NORMAL. THRU14000 LIGHT OUT ACCOMPLISHED PSEU BITE FOR COMPLIANCE OF MEL 5203M REF AMM 32-09-10/501. NO FAULTS ON BITE CHECK. REQUEST PLACING FWD OVERWING EXIT DOOR INDICATION ON MEL. VERIFIED DOOR CLOSED AND LOCK. MEL 5203M TOMC REJECTED.  MEL IS FOR AN INOPERATIVE OVERWING DOOR WARNING LIGHT.  DEN MX REPORTS FAULT MSG FOUND ON PSEU BITE SHOWED 52-72021 - L FWD OW SW DSGR.  PLEASE FOLLOW FIM 52-20 TASK 805 AND PERFORM EMERGENCY EXIT DOOR INDICATION SWITCH ADJUSTMENT PER AMM 52-71-22-820-805. LOCKED LP TO CONFIRM OVERWING EMERG EXIT DOOR SWITCH ADJUSTMENTS WERE MADE. UNLOCKED LP SIGNOFF. ACCOMPLISHED BITE OF PSEU FIM TASK 32-09 TASK 801, FOUND FAULT ON FWD LEFT OVERWING EXIT FAULT 52-72021. REF FIM TASK 52-20 TASK 805, CHECKED ADJUSTMENT OF SWITCH REF AMM 52-71-22-820-805 OF FWD DOOR SWITCH S1108 FOUND WITH LIMITS. CLEANED SWITCH.  RECHECKED PSEU DOOR SWITCHES AFTER CLOSING EXIT DOOR. NO FAULTS FOUND. NO PREVIOUS HISTORY.
